MathSciNet Relay Station
MathSciNet bibliographic data
MR1982147 (2004d:11070) 11K55 (28A80)
Bourgain, J. On the Erdős-Volkmann and Katz-Tao ring conjectures. Geom. Funct. Anal. 13 (2003), no. 2, 334–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement